# SDR DALA13059189232

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 31,677 hours, 22,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Out Of Tolerance
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND TAILCONE EVACUATION SLIDE DISCHARGE BOTTLE PRESSURE OUT OF RANGE.  MAINTENANCE REMOVED AND REPLACED TAILCONE SLIDE.
